# SDR DALA1106655530

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 660-760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM TO FLOOR TRANSITION ANGLE HAS CORROSION STA 660-760 RBL-60.  R & R CHORD ZEE ANGLE FROM MAIN CABIN STA 660-760, RBL 60 IAW SRM 51-40-02.
